# SDR AALA202512222422

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 78,767 hours, 37,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FA JUMPSEAT FLASHLIGHT NOT FLASHING ON PREFLIGHT CHECK. MAINTENANCE REPLACED BATTERY ON FLASHLIGHT ON FA JUMP SEAT.
